# SDR AALA20100802TUL26

- Difficulty date: August 2, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 49,974 hours, 8,039 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Inoperative
- Location: Main
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT LHR-DFW.  CREW REPORTED MAIN BATTERY EICAS MESSAGE.  EMERGENCY DECLARED, DIVERTED JFK LANDED WITHOUT INCIDENT.  REPLACED MAIN BATTERY.  SYSTEM GROUND CHECK NORMAL OPERATION.
